Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2005, Volume 11, Number 2, Pages 112–119 (Mi timm193)  

This article is cited in 8 scientific papers (total in 9 papers)

Divergence everywhere of subsequences of partial sums of trigonometric Fourier series

S. V. Konyagin
Full-text PDF (244 kB) Citations (9)
References:
Abstract: It is proved that for any increasing sequence of natural numbers {mj} and any nondecreasing function φ:[0,+)[0,+) satisfying the condition φ(u)=o(ulnln) (u) there is a function fL[0,2π] such that
02πφ(|f(x)|)dx<,
and the Fourier partial sums Smj(f) diverge unboundedly everywhere.
Received: 20.09.2004
Bibliographic databases:
Document Type: Article
UDC: 517.518.45
Language: Russian
Citation: S. V. Konyagin, “Divergence everywhere of subsequences of partial sums of trigonometric Fourier series”, Function theory, Trudy Inst. Mat. i Mekh. UrO RAN, 11, no. 2, 2005, 112–119; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S167–S175
Citation in format AMSBIB
\Bibitem{Kon05}
\by S.~V.~Konyagin
\paper Divergence everywhere of subsequences of partial sums of trigonometric Fourier series
\inbook Function theory
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2005
\vol 11
\issue 2
\pages 112--119
\mathnet{http://mi.mathnet.ru/timm193}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2200228}
\zmath{https://zbmath.org/?q=an:1135.42005}
\elib{https://elibrary.ru/item.asp?id=12040707}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2005
\issue , suppl. 2
\pages S167--S175
Linking options:
  • https://www.mathnet.ru/eng/timm193
  • https://www.mathnet.ru/eng/timm/v11/i2/p112
  • This publication is cited in the following 9 articles:
    1. G. G. Oniani, “On the Divergence Sets of Fourier Series in Systems of Characters of Compact Abelian Groups”, Math. Notes, 112:1 (2022), 100–108  mathnet  crossref  crossref  mathscinet
    2. Goginava U., Oniani G., “On the Divergence of Subsequences of Partial Walsh-Fourier Sums”, J. Math. Anal. Appl., 497:2 (2021), 124900  crossref  mathscinet  isi  scopus
    3. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Lie V., “Pointwise Convergence of Fourier Series (i). on a Conjecture of Konyagin”, J. Eur. Math. Soc., 19:6 (2017), 1655–1728  crossref  mathscinet  zmath  isi  scopus
    5. N. Yu. Antonov, “On almost everywhere convergence for lacunary sequences of multiple rectangular Fourier sums”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 43–59  mathnet  crossref  mathscinet  isi  elib
    6. Do Y.Q., Lacey M.T., “On the convergence of lacunary Walsh-Fourier series”, Bull London Math Soc, 44:2 (2012), 241–254  crossref  mathscinet  zmath  isi  elib  scopus
    7. Lie V., “On the Pointwise Convergence of the Sequence of Partial Fourier Sums Along Lacunary Subsequences”, J. Funct. Anal., 263:11 (2012), 3391–3411  crossref  mathscinet  zmath  isi  elib  scopus
    8. Tsukareva Z.N., “Slabaya obobschennaya lokalizatsiya dlya kratnykh ryadov fure s lakunarnoi posledovatelnostyu chastichnykh summ v klassakh orlicha”, Vestnik moskovskogo gosudarstvennogo oblastnogo universiteta. seriya: fizika-matematika, 2012, no. 1, 18–23  elib
    9. N. Yu. Antonov, “Almost Everywhere Divergent Subsequences of Fourier Sums of Functions from φ(L)H1ω”, Math. Notes, 85:4 (2009), 484–495  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:775
    Full-text PDF :221
    References:102
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025